The homogeneous Monge-Ampère equation on a pseudoconvex domain
Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque no. 210  (1992), p. 97-113
@incollection{AST_1992__210__97_0,
     author = {Guillemin, Victor},
     title = {The homogeneous Monge-Amp\`ere equation on a pseudoconvex domain},
     booktitle = {M\'ethodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {210},
     year = {1992},
     pages = {97-113},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__210__97_0}
}
Guillemin, Victor. The homogeneous Monge-Ampère equation on a pseudoconvex domain, in Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque, no. 210 (1992), pp. 97-113. http://www.numdam.org/item/AST_1992__210__97_0/

[AM] R. Abraham and J. Marsden, Foundations of Mechanics, Benjamin, Reading, MA, 1978.

[B] L. Boutet De Monvel, Convergence dans le domaine complex des séries de fonctions propres, C.R. Acad. Sc. Paris (Serie A) t. 285 (1978), 855-856.

[BG] L. Boutet De Monvel and V. Guillemin, The spectral theory of Toeplitz operators, Ann. of Math. Studies no. 99, Princeton U. Press Princeton, N.J., 1981.

[Bu] D. Burns, Curvature of Monge-Ampere foliations and parabolic manifolds, Ann. of Math. 115 (1982), 349-373.

[EM] C. Epstein and R. Melrose, Shrinking tubes and the ¯-Neumann problem, preprint (1990).

[GS1] V. Guillemin, Grauert tubes and the homogeneous Monge-Ampere equation I, J. of Diff. Geom. (to appear).

[GS2] V. Guillemin Grauert tubes and the homogeneous Monge-Ampere equation II, preprint (1990).

[GS] V. Guillemin and S. Sternberg, Geometric Asymptotics, AMS Math. Surveys no. 14, Providence, R.I., 1978.

[JL] D. Jerison and J. Lee, The Yamabe problem on CR manifolds, J. Diff. Geom. 25 (1987), 167-197.

[L] J. Lee, Higher asymptotics of the complex Monge-Ampere equation and geometry of CR-manifolds, Ph. D. thesis M.I.T. (1982).

[Lem] L. Lempert, Complex structures on the tangent bundle of a Riemannian manifold, preprint (1990).

[LS] L. Lempert and R. Szöke, Global solutions of the homogeneous complex Monge-Ampere equation and complex structures on the tangent bundle of a Riemannian manifold, preprint (1990).

[MS] A. Melin and J. Sjöstrand, Fourier integral operators with complex-valued phase functions, Lecture Notes, Springer Verlag 459, 120-223.

[S] R. Szöke, Complex structures on tangent bundles of Riemannian manifolds, preprint (1990).